# SDR DL72S960604

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CK, 1 INCH CRACK AT NR 2 L/E SLAT INBOARD NOSE RIB AT ACTUATOR ROD END ATTACH.  REPAIRED PER MM 57-54-0.
